L.H.R. Alvarez, Singular stochastic control linear diffusion and optimal stopping: a class of solvable problems, SIAM J. Control Optim. 39 (2001), 1697–1710.
 J.F. Bonnans and FJ. Silva, First and second order necessary conditions for stochastic optimal control problems,
Appl. Math. Optim. 65 (2012), 403–439.  R. Buckdahn, J. Li, and J. Ma, A stochastic maximum principle for general mean-field system, Appl. Math. Optim. 74 (2016), 507–534.
 R. Buckdahn, B. Djehiche, and J. Li. A general stochastic maximum principle for SDEs of mean-field type. Appl. Math. Optim. 64 (2011), 197–216.
 A. Cadenillas and U. Haussman, The stochastic maximum principle for singular control problem, Stochastics: Int. J. Probab. Stochastic Proces. 49 (1994), no 3-4, 211–237.
 P. Cardaliaguet, Notes on mean field games (from P.-L. Lions’ lectures at Coll`ege de France), Lecture Notes given at Tor Vergata, 2010.
 R. Carmona and F. Delarue, Forward-backward stochastic differential equations and controlled McKean-Vlasov dynamics, Ann. Probab. 43 (2015), no. 5, 2647–2700.
 R. Deepa and P. Muthukumar, Infinite horizon optimal control of mean-field delay system with semi-Markov modulated jump-diffusion processes, J. Anal. 27 (2019), 623–641.
 Y. Dong and Q. Meng, Second-order necessary conditions for optimal control with recursive utilities, J. Optim. Theory Appl. 182 (2019), no. 2, 494–524.
 F. Dufour and B. Miller, Necessary conditions for optimal singular stochastic control problems, Stochastics 79 (2007), no. 5, 469–504.
 H. Frankowska, H. Zhang, and X. Zhang, First and second order necessary conditions for stochastic optimal controls, J. Differ. Equ. 262 (2017), no. 6, 3689–3736.
 A. Ghoul, M. Hafayed, I.D Lakhdari, and S. Meherrem, Pointwise second-order necessary conditions for stochastic optimal control with jump diffusions, Commun. Math. Stat. (2022) https://doi.org/10.1007/s40304-021-00272-5.
 M. Hafayed, S. Abbas, and A. Abba, On mean-field partial information maximum principle of optimal control for stochastic systems with Levy processes, J. Optim Theory Appl. 167 (2015), 1051–1069.
 M. Hafayed, A. Abba, and S. Abbas, On partial-information optimal singular control problem for mean-field stochastic differential equations driven by Teugels martingales measures, Internat. J. Control 89 (2016), no. 2, 397–410.
 M. Hafayed, A mean-field necessary and sufficient conditions for optimal singular stochastic control, Commun. Math. Stat. 1 (2014), no. 4, 417–435.
 M. Hafayed, S. Boukaf, Y. Shi, and S. Meherrem, A McKean-Vlasov optimal mixed regular-singular control problem, for nonlinear stochastic systems with Poisson jump processes, Neurocomputing 182 (2016), no. 19, 133–144.
 M. Hafayed, S. Meherrem, S. Eren, and D.H Guoclu, On optimal singular control problem for general McKean-Vlasov differential equations: Necessary and sufficient optimality conditions, Optim. Control Appl. Meth. 39 (2018), 1202–1219.
 T. Hao and Q. Meng: A second-order maximum principle for singular optimal controls with recursive utilities of stochastic delay systems, Eur. J. Control 50 (2019), 96–106.
 T. Hao, Q. Meng Singular optimal control problems with recursive utilities of mean-field type, Asian J. Control 23 (2021), no. 3, 1524–1535.
 M. Huang, P. Caines, and R. Malhame, Large-population cost-coupled LQG problems with nonuniformagents: individual-mass behavior and decentralized ϵ-Nash equilibria, IEEE Trans. Automatic Control 52 (2007), 1560–1571.
 S. Peng, A general stochastic maximum principle for optimal control problems, SIAM J. Control Optim. 2 (1990), no. 4, 966–979.
 H. Pham, Linear quadratic optimal control of conditional McKean-Vlasov equation with random coefficients and applications, Probab. Uncertain. Quant. Risk 1 (2016), no. 7, 1–26.
 M. Kac, Foundations of kinetic theory, Proc. 3-rd Berkeley Sympos, Math. Statist. Prob. 3 (1956), 171–197.
 J.M. Lasry, P.L, Lions, Mean-field games, Japan J. Math. 2 (2007), no. 1, 229–260.
 P.L. Lions, Cours au College de France: Th`eorie des jeux a champ moyens, Audioconference (2012), 2006–2012.
 H.P. McKean, A class of Markov processes associated with nonlinear parabolic equations, Proc. Natl. Acad. Sci. USA 56 (1966), 1907–1911.
 Q. Meng and Y. Shen, Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach, J. Comput. Appl. Math. 279 (2015), 13–30.
 G.Wang, C. Hang, and W. Zhang: Stochastic maximum principle for mean-field type optimal control under partial information, IEEE Trans. Automatic Control 59 (2014), no. 2, 522–528.
 Y. Shen, Q. Meng, and P. Shi, Maximum principle for mean-field jump-diffusions to stochastic delay differential equations and its applications to finance, Automatica 50 (2014), 1565–1579.
 S. Tang, A second-order maximum principle for singular optimal stochastic controls, Discrete Continuous Dyn.Syst. Ser. B. 14 (2010), no. 4, 1581–1599.
 H. Zhang and X. Zhang, Pointwise second-order necessary conditions for stochastic optimal controls, Part I: The case of convex control constraint, SIAM J. Control Optim. (2015), no. 4, 2267–2296.
 H. Zhang and X. Zhang, Pointwise second-order necessary conditions for stochastic optimal controls, part II: The general case, SIAM J. Control Optim. 55 (2017), no. 5, 2841–2875.